Formule de Cauchy relative à certains lacets browniens
Bulletin de la Société Mathématique de France, Volume 105  (1977), p. 3-31
@article{BSMF_1977__105__3_0,
     author = {Yor, Marc},
     title = {Formule de Cauchy relative \`a certains lacets browniens},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {105},
     year = {1977},
     pages = {3-31},
     doi = {10.24033/bsmf.1840},
     zbl = {0375.60068},
     mrnumber = {58 \#13337},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1977__105__3_0}
}
Yor, Marc. Formule de Cauchy relative à certains lacets browniens. Bulletin de la Société Mathématique de France, Volume 105 (1977) , pp. 3-31. doi : 10.24033/bsmf.1840. http://www.numdam.org/item/BSMF_1977__105__3_0/

[1] Cairoli (R.) and Walsh (J. B.). - Stochastic integrals in the plane, Acta Math. Uppsala, t. 134, 1975, fasc. 1-2, p. 111-183. | MR 54 #8857 | Zbl 0334.60026

[2] Cartan (H.). - Théorie élémentaire des fonctions analytiques d'une ou plusieurs variables complexes, Paris, Hermann, 1961 (Enseignement des Sciences). | MR 26 #5138 | Zbl 0094.04401

[3] Davis (B.). - On the distribution of conjugate functions of non negative measures, Duke math. J., t. 40, 1973, p. 695-700. | MR 48 #2649 | Zbl 0271.60090

[4] Davis (B.). - On the weak-type (1,1) inequality for conjugate functions, Proc. Amer. math. Soc., t. 44, 1974, p. 307-311. | MR 50 #879 | Zbl 0259.42016

[5] Föllmer (H.). - Stochastic holomorphy, Math. Annalen, t. 207, 1974, p. 245-255. | MR 49 #6345 | Zbl 0262.60032

[6] Getoor (R.) and Sharpe (M.). - Conformal martingales, Invent. Math., t. 16, 1972, p. 271-308. | MR 46 #4603 | Zbl 0268.60048

[7] Ito (K.) and Mckean (H. P.). - Diffusion processes and their sample paths, Berlin, Springer-Verlag, 1965 (Die Grundlehren der mathematischen Wissenschaften, 125). | MR 33 #8031 | Zbl 0127.09503

[8] Lévy (P.). - Processus stochastiques et mouvement brownien, 2e édition, Paris, Gauthier-Villars, 1965. | MR 32 #8363 | Zbl 0137.11602

[9] Mckean (H. P.). - Stochastic integrals, New York, Academic Press, 1969 (Probability and mathematical Statistics, 5). | MR 40 #947 | Zbl 0191.46603

[10] Neveu (J.). - Notes sur l'intégrale stochastique, Cours 3e cycle, 1972, Lab. Probabilités, Université Paris-VI.

[11] Orey (S.) and Pruitt (W.). - Sample functions of the N-parameter Wiener process, Ann. Probability, t. 1, 1973, p. 138-163. | MR 49 #11646 | Zbl 0284.60036

[12] Park (W.). - A multiparameter gaussian process, Ann. math. Stat., t. 41, 1970, p. 1582-1585. | MR 42 #6925 | Zbl 0279.60030

[13] Spitzer (F.). - Some theorems concerning 2-dimensional brownian motion, Trans. Amer. math. Soc., t. 87, 1958, p. 187-197. | MR 21 #3051 | Zbl 0089.13601

[14] Wong (E.) and Zakaï (M.). - Riemann-Stieltjes approximations of stochastic integrals, Z. Wahrscheinlichk., t. 12, 1969, p. 87-97. | MR 39 #7671 | Zbl 0185.44401

[15] Wong (E.) and Zakaï (M.). - An extension of stochastic integrals in the plane (à paraître).

[16] Yeh (J.). - Cameron-Martin translation theorems in the Wiener space of functions of two variables, Trans. Amer. math. Soc., t. 107, 1963, p. 409-420. | MR 32 #6565 | Zbl 0113.33104